Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 1, Pages 169–173 (Mi zvmmf7245)  

Scientific communications

The effects of the fluctuations of the terms of a positive sequence on its canonical principal representations

V. A. Varyuhin, S. A. Kas'yanyuk

Kiev

Full text: PDF file (474 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:1, 230–236

Bibliographic databases:

UDC: 518:512.34
Received: 01.11.1966

Citation: V. A. Varyuhin, S. A. Kas'yanyuk, “The effects of the fluctuations of the terms of a positive sequence on its canonical principal representations”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968), 169–173; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 230–236

Citation in format AMSBIB
\Bibitem{VarKas68}
\by V.~A.~Varyuhin, S.~A.~Kas'yanyuk
\paper The effects of the fluctuations of the terms of a positive sequence on its canonical principal representations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 1
\pages 169--173
\mathnet{http://mi.mathnet.ru/zvmmf7245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0235712}
\zmath{https://zbmath.org/?q=an:0176.14104}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 1
\pages 230--236
\crossref{https://doi.org/10.1016/0041-5553(68)90014-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7245
  • http://mi.mathnet.ru/eng/zvmmf/v8/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:103
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021